Nonlocal boundary-value problem for a second-order partial differential equation in an unbounded strip

  • V. S. Il'kiv
  • I. I. Volyanska
  • M. M. Symotyuk

Abstract

The conditions of well-posedness of a nonlocal boundary-value problem are established for a second-order linear partial differential equation in an unbounded strip in the case where the real parts of the roots of its characteristic equation are different and nonzero.
Published
25.10.2018
How to Cite
Il’kivV. S., VolyanskaI. I., and SymotyukM. M. “Nonlocal Boundary-Value Problem for a Second-order partial Differential Equation in an Unbounded Strip”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 10, Oct. 2018, pp. 1374-81, http://umj.imath.kiev.ua/index.php/umj/article/view/1641.
Section
Research articles